Period gone

Discussion in 'Duromine Questions and Answers' started by Puddacat, Oct 11, 2017.

  1. Puddacat

    Puddacat New Member
    Registered

    Joined:
    Oct 11, 2017
    Messages:
    1
    Likes Received:
    0
    I started duromine almost 4 months ago.
    I have also been taking the pill for around 20 years (started 16yo and now 37). Never had major issues with it.
    Except this month my period didn't come AT ALL.
    I used to always get it on a particular day which has kept moving forward a day at a time even prior to taking duromine. To a point where I started taking my first active pill a day early to make it arrive earlier again.

    Anyway, I think a month ago it was very light and only for one day.

    This month, I had headache and cramps to warn me it was on the way, then nothing ie no bleeding!! This is the first time I've not had it at all!!
    So I'm 5 active pills in and still feeling dodgy in the stomach and getting cramps.

    I took a pregnancy test incase and it came up negative.

    I haven't lost a great deal to where I would think it could affect my period. If anything I would think it would be a more 'healthy/normal' period.

    I have only lost about 10kg on duromine since mid June (plus a couple of kilos before starting).
    I'm only averaging 0.6-0.7kg/week but it is steady and happy with that even though my doctor said others lose more (which is another thing I can't work out as I'm exercising regularly!).

    I've had other symptoms on duromine, mainly insomnia, but I had a couple of weird nights leading up to when my period was due where I felt like my heart was weird, like a panic attack feeling but wasn't feeling stressed or anything and could breathe fine, but felt like I needed to take deep breaths like someone would for a panic attack.
    I also had a day or so where I had a few short occasions of dizziness.

    Anyway so that's why I checked for pregnancy which I'm not.
    So I'm not sure if I should be worried about missing my period?
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,016
    Likes Received:
    309
    Greetings Puddacat! Both birth control pills and Duromine can alter your periods. It is really difficult to understand which of them causes troubles. Address to your doctor or wait for a couple of days more and take another pregnancy test (it might be too early now).

    With all that being said… you are on Duromine for 4 months without taking a break? If the answer is yes, you better discontinue Duromine GRADUALLY, since 4 months is one month longer than the recommended Duromine course duration, which is fraught with various complications, including health deterioration and addiction.

    Last… do not listen to your doctor about others losing more, and you less. In fact, 0.6-0.7 is a lot closer to a healthy weight loss, which can be preserved, than a loss of 2-3 kg/week that usually requires more efforts to maintain afterwards.

    When you stop Duromine, go on with your routine, as it obviously is an effective weight loss program for you. best of luck!
     
  3. EmilyKate

    EmilyKate New Member
    Registered

    Joined:
    Oct 1, 2017
    Messages:
    2
    Likes Received:
    13
    I think u will be ok... ive missed periods whilst on the pill...

    The day i started Duromine... is the same day i stopped taking the pill.

    NOT to fall pregnant (as i have a hunband)
    But to give my body a break from the hormones....
    Feeling great that ive stopped taking the pill (which ive been on for 12 years)
     
Loading...
  • Like us on Facebook